# SDR USAA041040

- Difficulty date: November 11, 2004
- Submitted: January 7, 2005
- Operation: Air carrier
- Aircraft: N352US
- Make and model: Boeing 737301
- Aircraft serial: 23555
- Engine: Ge CFM563B1
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 65C25746154
- Condition: Gouged
- Location: Rt Elevator
- Part time: 45,768 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q4 - LOWER SKIN SURFACE, SINGLE LAYER COMPOSITE DAMAGE .75 INCH GOUGE, RT ELEVATOR AT 84.5 AND 4 - 5 INCH IN FROM FWD SPAR.  PREPARED DAMAGED AREA, APPLIED WET LAY UP REPAIR IAW SRM AND EA.
